# SDR SWAA2014091632018

- Difficulty date: August 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 15,599 hours, 6,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE FWD OF BS 727B, RBL 45.5 INBD AFT HOLE CRACKED.  REPAIRED SEAT TRACK IAW EA & ER.
